Couldn't find what you looking for?

TRY OUR SEARCH!

I've been using Monistat 7 for about twenty four hours to treat yeast infection symptoms: redness around vagina, small bumps around vagina, tenderness & redness of skin between vagina & anus, itching & burning around vagina labia & my clit.  To make it worse I just got my period too.  Since Monistat 7 says only use the cream externally twice per day I've been using Cortizone & an itch relief creme containing diphenhydramine.  I went out with my bf earlier today to go shopping, have dinner, visit his housemates & then we came back to my place.  My hood began to itch a bit after we got back so I went & put some of the Monistat around it.  A little bit later I went to use the bathroom & noticed that my hood was extremely swollen (several times it's normal size).  I've used something like Monistat before for my two previous yeast infections (I'm 25 now) & have not had this problem before.  What can I do to make the swelling go down?

Loading...

Did you ever get an answer because this is happening to me
Reply

Loading...

you are having an allergic reaction to the monistat. stop use and wash off or get it out..the treatment &/or itch cream. i had the same reaction but 150x worse. i used it more than 3 wks ago and am still feeling the negative reaction to the monistat. my gyno has no solution other that sitz baths a couple times a dy, no sex til 100%, and never use monistat(or even generic brand) products because i will prob have a bad side effects again. i've done some research and more thatn 70% of users have had horrific experiences as well and product should not be on shelves really. oh & i've used monistat before too and this time around i am in tears.. good luck.

Reply

Loading...

My vagianl is a little red can your obgyn can tell if you had sex or not
Reply

Loading...